MAUDE Adverse Event Report: GYRUS ACMI L.P. CUTTING LOOP (12/PK); ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE

GYRUS ACMI L.P. CUTTING LOOP (12/PK); ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE
Model Number MLE-24-012
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device referenced in this report has been returned to olympus.The evaluation has not yet been completed.The investigation is ongoing.This report will be updated upon completion of the investigation or upon receipt of additional relevant information.
 
Event or Problem Description
The customer reports during an unspecified procedure using a cutting loop, the cutting loop would not meet connection to cord in working element.The user had to open another.There was no risk to staff or patient.The procedure was prolonged long enough to get new equipment with no further consequences to the patient reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Device evaluation found the visual inspection with no abnormality or thermal damage on the loop, and the shaft is straight.There was one extra brass crimp connector on the shaft proximal end; therefore, the device now has two connectors instead of one as it should be.Minor scratches were found on its surface.In addition, the device was able to produce energy output during further testing.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event was caused by an extra brass crimp got stuck on the proximal end of the electrode which could have caused fitting issue.The following information is stated in the instructions for use (ifu): "no modification of this device/equipment is allowed.Modification of this device/equipment may result in injury to the patient and/or operator, and damage to the equipment and/or peripheral instruments.This device has no serviceable parts." correction: the manufacturer has determined there is no potential for this issue of the cutting loop not connecting to the cord in the working element to cause or contribute to an adverse event.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is 3011050570.

Brand Name
CUTTING LOOP (12/PK)
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, MONOPOLAR, SINGLE-USE
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16028016
Report Number3003790304-2022-00349
Device Sequence Number7184205
Product Code FAS
UDI-Device Identifier00821925036413
UDI-Public00821925036413
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMLE-24-012
Device Lot NumberKR234751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer02/06/2023
06/19/2024
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date03/08/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown